# SDR SWIA200718206

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 8,896 hours, 7,763 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED INFLIGHT IN CRUISE.  REPLACED CAPTAIN'S WINDSHIELD PER AMM 56-11-01.  P/N OFF:  601433033-17, S/N OFF:  03171H6862.
